# SDR DALA2019011700307

- Difficulty date: January 16, 2019
- Submitted: January 17, 2019
- Operation: Air carrier
- Aircraft: N906DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53386
- Aircraft time: 62,515 hours, 34,157 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND CEILING EMERGENCY LIGHT L2-772 INOP. FOUND CONNECTOR J2-38 DISCONNECTED. RECONNECTED, OPS CHECK GOOD. OK FOR SVC. (LP# 4679590)
